Paracetamol aka Acetaminophen compositions are used as a pain reliever and a fever reducer. To treat Headache, Muscle Aches or pain, Arthritis, Backache, Toothaches, Colds, and fever, the paracetamol composition drugs are used. It is often used with combination of some other drugs. The maximum usage limit of paracetamol for adults is 1g(1000mg) per dose and 4g(4000mg) per day. The overdose of this medicine can cause serious harm.
The over-the-counter cough, cold, allergy, or pain medication should be used without first asking your doctor. The amount of Paracetamol is found in many combination medicines. If one uses certain products together, there is a fair chance using too high dosage of paracetamol which is harmful to you. Drinking should not be combined with intake of paracetamol medicine as it increase the risk of liver damage.
You should not use this medicine if you are allergic to acetaminophen and a doctor’s advice is a must in case of liver diseases or a history of alcoholism. If you breast feeding a baby, paracetomol should not be used and sough doc’s advice during pregnancy.